# SDR CA071128002

- Difficulty date: November 8, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Torque Motor
- Part number: 31J285704
- Condition: Defective
- Location: Bleed Valve
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT, CREW NOTED ENGINE NOISE, FOLLOWED BY A REVERSION OF THE EEC TO MANUAL. ENGINE POWER LEVEL REMAINED AT FLIGHT IDLE.  INVESTIGATION REVEALED A DEFECTIVE BLEED VALVE TORQUE MOTOR. (TC NR 20071128002)
